# SDR USAA2012102200011

- Difficulty date: October 4, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 40,434 hours, 16,480 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Part serial: CG2395
- Condition: Saturated
- Location: Rt Elevator
- Part time: 40,450 hours, 16,489 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - WATER INGRESS ON RIGHT ELEVATOR UPPER SKIN SURFACE BETWEEN THS STA 466 TO STA 527 ALSO BETWEEN RIB 11 TO RIB 12 APPROX 5 INCHES FROM TRAILING EDGE.  REPAIRED RIGHT ELEVATOR UPPER SKIN SURFACE IAW EO 5511Y295 ITEM 11 & A319 SRM 55-21-11 PAR 5.E (2).
